Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
18 Posts
Discussion Starter · #1 ·
Ever since I took an Imodium a week ago, my bowels haven't been functioning properly. I took the Imodium for diarrhea obviously and now I am extremely constipated. I just wasn't THAT worried until I started to feel extremely full (uncomfortably) and I keep getting horrible sharp stomach pains and cramps. I've still been doing a BM everyday - though nowhere near enough. For the last two days I've eaten prunes, pears, apples, oranges and been drinking a lot of water. I've even been taking some of that dissolvable fibre once a day. This morning I did a BM but it didn't give me much relief.I don't think I've ever been so constipated. I'm scared to eat? When should I be really concerned?
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top